# SDR DALA2014111006117

- Difficulty date: November 9, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 29,900 hours, 15,667 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y254 FRAME 20. REPLACED THE FLOOR SUPPORT  -Y254  IAW SRM 51-72-11 AND DWGS D53111462 AND D53110920.
